MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04810716190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable crep2 (creatinine plus ver.2) result from one patient sample tested on the cobas 4000 c311 stand alone system.The initial result was reported outside of the laboratory; a complaint was received prompting the rerun of the patient sample.On (b)(6) 2024: the initial result was 6.32 mg/dl.The first repeat result was 0.59 mg/dl.On (b)(6) 2024: the second repeat result was 0.59 mg/dl.The repeat results were consistent with the patient's clinical condition.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 4000 c311 stand alone system is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service representative (fsr) investigated the event and the customer's processing of patient samples.The fsr determined the event was consistent with the pre-analytical processing of the patient sample.The investigation determined that based on the fsr's investigation, the event was related to a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
CREJ2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18959787
Report Number1823260-2024-00869
Device Sequence Number4579658
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)Y
Initial Reporter CountryAR
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number04810716190
Device Lot Number72593401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown